# SDR ASAA2021052635013

- Difficulty date: May 26, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N277AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62472
- Aircraft time: 13,206 hours, 4,336 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A7501
- Condition: Damaged
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STA 500B BL O GOUGE AND DENT IN FLOOR BEAM. GROUNDED - YES. REPAIRED FLOOR BEAM STA 500B BL O IAW BOEING 737-900 SRM 53-00-53-2R-2.
